MathSciNet Relay Station
MathSciNet bibliographic data
MR376591 10K15
Borosh, I.; Fraenkel, A. S. A generalization of Jarník's theorem on Diophantine approximations to Ridout type numbers. Trans. Amer. Math. Soc. 211 (1975), 23–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement